Discussions that mention atarax

Allergies board


Last nite I was sitting at my computer and noticed something - every minute or two, i have a "tremor" that goes to different spots throughout my body! My leg will slightly move or a muscle will "grumble" (not make noise but feels like it). Then a few minutes later my neck muscle will. Then it might go to my hand. It doesnt have that specific order or time interval but its noticeable when im sitting still. Very strange to feel your body doing something that you arent telling it to do.

Im only a 25 year old guy and im otherwise healthy. I just changed to zyrtec for hives, i was taking clarinex for years. Its the only thing I can think of that has made me experience tremors. I also get tired earlier and am tired when I wake up (just started that too). I know anti-histamines, especially ones related to atarax (which i was on as a child) are definate sleep makers.

I looked at zyrtecs website and one of the side effects are tremors so is dizziness (been getting that lately too). But I feel mentally "clearer" than I have in years! I'd hate to stop taking the zyrtec and lose the mental clarity ive been having. I will call my Dr tomorrow and report the tremors and see what he says.

Is it safe to continue taking zyrtec if you note side effects anyways?? I mean the side effects WILL stop when you stop taking zyrtec, right? Has zyrtec not worked out for anybody else?